By the same authors

From the same journal

A Fully Quantum Asymptotic Equipartition Property

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalIEEE TRANSACTIONS ON INFORMATION THEORY
DatePublished - Dec 2009
Issue number12
Volume55
Number of pages8
Pages (from-to)5840-5847
Original languageEnglish

Abstract

The classical asymptotic equipartition property is the statement that, in the limit of a large number of identical repetitions of a random experiment, the output sequence is virtually certain to come from the typical set, each member of which is almost equally likely. In this paper, a fully quantum generalization of this property is shown, where both the output of the experiment and side information are quantum. An explicit bound on the convergence is given, which is independent of the dimensionality of the side information. This naturally leads to a family of Renyi-like quantum conditional entropies, for which the von Neumann entropy emerges as a special case.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations